Revista Matemática Iberoamericana


Full-Text PDF (4200 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 4, 1985, pp. 1–56
DOI: 10.4171/RMI/17

Published online: 1985-12-31

Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation

Guy David[1], Jean-Lin Journé[2] and Stephen Semmes[3]

(1) Université Paris-Sud, Orsay, France
(2) Princeton University, USA
(3) Rice University, Houston, USA

No abstract available for this article.

No keywords available for this article.

David Guy, Journé Jean-Lin, Semmes Stephen: Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation. Rev. Mat. Iberoam. 1 (1985), 1-56. doi: 10.4171/RMI/17